# SDR SWAA981813

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 059SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 922-924
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND 2 INCH CRACK AT BS 922 TO 924 ABOVE STR 25R.  REPAIRED PER BOEING SRM.
